# SDR ASAA2017103122438

- Difficulty date: October 31, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 40,334 hours, 12,013 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Corroded
- Location: T3 Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED T/C 78273000, NR 2 ENGINE HAS LONG TIME FAULT 75-10832,  THE T3 SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.  VERIFIED DEFECT, FAULT LOGGED IN RECENT AND FAULT HISTORY LEGS 0 THRU 10.  FOUND THE T3 SENSOR VALUES HIGHER THAN NR 1 ENGINE.  WHILE REMOVING T3 SENSOR CONNECTORS FOUND EVIDENCE OF CORROSION IAW WDM 75-31-21.  CLEANED THE CONNECTORS DP1005 AND DP0905 AT T3 SENSOR AND DP0909 AND DP1010 AT THE EEC.  RAN THE NR 2 ENGINE, NO FAULTS LOGGED IN FLIGHT LEG 0. EEC TEST PASSED IAW AMM 73-21-00.
